# SDR 2002FA0000463

- Difficulty date: April 10, 2002
- Submitted: April 10, 2002
- Operation: General aviation
- Aircraft: N29TC
- Make and model: Beech A36
- Aircraft serial: E2644
- Engine: Cont TSIO550B
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Shaft
- Part number: 649866
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENGINE EXPERIENCED A LOSS OF OIL PRESSURE AND SUBSEQUENT LOSS OF POWER. ENGINE TEARDOWN INSPECTION REVEALED A FAILURE OF THE STARTER ADAPTER SHAFT.
